Hello friends! I have had migraines since my heart transplant 9 1/2 years ago. Both my transplant physicians and my neurologist say that they can be a side effect of Prograf and I agree with that. I have tried every preventive medication (that I could take or wasn't allergic to) and am now taking Botox injections every 3 months. The Botox has helped reduce my migraines from 27 - 15/month, but I'm starting to get them more frequently again. The culprit this time is most likely because I'm on mega antibiotics for an infection plus they doubled my Lipitor dosage. Please understand, I'm not complaining. I would rather have headaches than not be here, but this is getting very old. I take Imitrex and Hydrocodone for pain relief, which results in fatigue and poor sleep. The cycle starts over again every day..being tired..another headache.. etc. I am also in the process of a food elimination diet, but nothing has worked.
Has anyone started using the new drug Aimovig? I really want to try it, and will talk to my Drs. in a few weeks about it. I just wondered if anyone else has tried it.